标题:CONSTRAINED BSDES, VISCOSITY SOLUTIONS OF VARIATIONAL INEQUALITIES AND THEIR APPLICATIONS
作者:Peng, Shige; Xu, Mingyu
作者机构:[Peng, Shige] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Xu, Mingyu] Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sc 更多
通讯作者:Xu, MY
通讯作者地址:[Xu, MY]Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Key Lab Random Complex Struct & Data Sci, Beijing 100080, Peoples R China.
来源:MATHEMATICAL CONTROL AND RELATED FIELDS
出版年:2013
卷:3
期:2
页码:233-244
DOI:10.3934/mcrf.2013.3.233
关键词:Backward stochastic differential equation with a constraint; viscosity; solution; variational inequality
摘要:In this paper, we study the relation between the smallest g -supersolution of constrained backward stochastic differential equation and viscosity solution of constraint semilinear parabolic PDE, i.e. variation inequalities. And we get an existence result of variation inequalities via constrained BSDE, and prove a uniqueness result with a condition on the constraint. Then we use these results to give a probabilistic interpretation result for reflected BSDE with a discontinuous barrier and other kind of reflected BSDE.
收录类别:SCOPUS;SCIE
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84883799497&doi=10.3934%2fmcrf.2013.3.233&partnerID=40&md5=fcd3d0cf5ccabed8c29821d8a21bbf87
TOP